# SDR FDEA202105041137

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,157 hours, 26,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: ACA3354501
- Condition: Cracked
- Location: Fuselage
- Part time: 77,157 hours, 26,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER A/C PACK EXHAUST CUTOUT HAS SUSPECTED CRACK IN UPPER AFT CORNER THRU   FASTENER HOLE. REPAIRED FUSELAGE SKIN PER MD10-30 SRM 53-50-00 FIG 3A
